Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Macular degeneration, history of post operation thin film after cataract surgery. Can it be cured with micro acupressure therapy?

Dear Sir, I shall be highly thankfurl if you kindly reply to my query regarding macular degeneration , a serious eye promlem and its cure. My wife aged 63 years has been diagonosed macular degeneration in both the eyes and it is in more advanced stage in left eye where vision is 1/60 while in right eye vision is 6/9. Left eye was operated for cataract two years ago and there is a effect of post operation thin film also . Please let me know whether there is any treatment by micro acupressure treatment therapy.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

It is indeed unfortunate that your wife has been diagnosed with age related macular degeneration (ARMD). If she has been already examined by a retina secialist then you can go ahead with the suggestions given. The left eye which has worse vision can be given a trial of Avastin injections ( may need 5-6 injections , to be given monthly. As for the thin film which can occur following cataract surgery and is called posterior capsular opacification(PCO), it can be treated by laser ( Nd:YAG laser capsulotomy) in the docotor's clinic. I am not well verse with accupressure so I will not be able to comment on that note.

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor